Facebook Pixel
EmpowHER Guest

Norlevo Side Effects or Pregnancy?

By Anonymous May 4, 2015 - 4:28pm
Rate This

On March 1st my boyfriend and I had protected sex. Although we used a condom I felt unusually paranoid and just less than 30 hours later I took Norlevo as a precaution. My period was due about a week later and on March 7th I saw some brown spotting which got heavier over the course of a week before stopping on March 14th. I also experienced what I thought to be my regular period on April 3rd to April 7th. However I am now (May 5th) 5 days late and have been experiencing very mild nausea for the past month. I am also feeling cramps I would usually associate with menstruation. I have been quite stressed with family issues, college and the fear of being pregnant for the past 2 months and had thought the nausea was me being literally sick to my stomach with worry but now I'm not so sure. I'm going to buy a HPT tomorrow but would like some advice on whether what I have described could be typical of being messed around by Norlevo or is it more likely to be pregnancy? Thank you

Add a Comment1 Comments

HERWriter Guide

Hi Anon

It sounds like you bleed from EC, then had a period and are a bit late this month. So I'm thinking more side effects than pregnant but a test will let you know for sure.



May 5, 2015 - 4:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!